# SDR SWAA096145

- Difficulty date: September 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 70,921 hours, 53,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: BACB30LU418
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR FITTING LOOSE.  REMOVED AND REPLACED FITTING PER MM.
